# SDR HALA2016120600520

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 54,705 hours, 10,041 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Leaking
- Location: Brake System
- Part time: 54,705 hours, 10,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL , ALTERNATE BRAKE SELECTOR VALVE LEAKING.  DEPRESSURIZED HYDRAULIC SYSTEM AND TIGHTENED ALTERNATE BRAKE SELECTOR VALVE REDUCING NUT AND SAFETIED PRESSURIZED AND LEAK CHECK OK IAW AMM 29-11-00 AND AMM 32-41-047.
